# SDR 2008FA0000428

- Difficulty date: June 10, 2008
- Submitted: July 15, 2008
- Operation: General aviation
- Aircraft: N770QT
- Make and model: Boeing 767241
- Aircraft serial: 23802
- Engine: Ge CF680C2*
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Light
- Condition: Illuminated
- Location: Altitude Indicat
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CABIN ALT AND CABIN ALTITUDE LIGHTS ILLUM, EICAS MSG CABIN ALTITUDE WAS DISPLAYED.  UNABLE TO RESTORE CABIN PRESS USING MANUAL MODE. AIRPLANE RETURNED TO DEPARTURE. IAW FIM 21-31-00, FIG 103 BLOCKS 1,2,22,23,23A, 24, 44, PLN U3 IN CONNECTOR D2712A WAS REPAIRED. REF WDM 21-31-11/21-31-21.  TEST WITH AIRCRAFT PRESSURIZED ON GROUND IS SATISFACTORY.  (K)
